# SDR CA070615003

- Difficulty date: June 13, 2007
- Submitted: July 3, 2007
- Operation: General aviation
- Make and model: Bag
- Aircraft time: 20,813 hours
- Engine: Garrtt TPE33110UG
- Propeller: Mcauly 4HFR34C652
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Switch
- Part number: 622800200
- Condition: Failed
- Location: Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: L
- Precautionary procedure: O

## Discrepancy

(CAN) DURING APPROACH, THE CREW EXPERIENCED A LANDING GEAR FAILURE AND OBSERVED THE CIRCUIT BREAKER HAD POPPED. THEY PROCEEDED WITH AN EMERGENCY LANDING GEAR EXTENSION AND LANDED WITHOUT INCIDENT. THE FAULT WAS TRACED TO THE LT UPLOCK MICROSWITCH. WHEN THE MICROSWITCH WAS ACTIVATED THE FAULT DISAPPEARED AND WAS UNABLE TO BE RE-CREATED. THE SWITCH WAS REPLACED. (TC NR 20070615003)
